# SDR SWIA201024670

- Difficulty date: August 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 29,612 hours, 42,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOP.  (FLT 7806)  REPLACED LIGHT FIXTURE.
